# SDR QXEA20060621

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, RIGHT HAND OUTBOARD SEAT TRACK HAS CHAFE DAMAGE ON TOP OF RIGHT HAND LUGS AT X519, AND CORROSION ON TOP LUGS AT X526 - 530.  REPAIRED IAW RD 8-53-3644.
